# SDR 07FDEA02996

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT STRINGER 52R HAS CORRODED ANGLE WITH MISSING FASTENERS BETWEEN FR 58 AND 59.   [08-29-07]   REMOVED STRINGER SECTION AND ANGLE IAW A310-200 51-40-21 PARA 6. FABRICATED NEW   STRINGER 52R SECTION AND COUPLING IAW SRM 51-10-14 FIG 201. ALODINED IAW A310 SRM   51-21-10. PRIMED AND PAINTED IAW A310 SRM 51-23-10. INSTALLED STRINGER AND COUPLING   IAW A310 SRM 53-10-14 FIG 201. ANGLE IS NOT EFFECTIVE TO THIS A/C PER AIRBUS DRAWING   A53974202 WAS NOT RE-INSTALLED
